Journal of Applied Mathematics and Physics

Vol.5 No.2(2017), Paper ID 74145, 8 pages

DOI:10.4236/jamp.2017.52023

 

Numerical Solution of Two Dimensional Fredholm Integral Equations of the Second Kind by the Barycentric Lagrange Function*

 

Hongyan Liu, Jin Huang, Yubin Pan

 

School of Mathematical sciences, University of Electronic Science and Technology of China, Chengdu, China
School of Mathematical sciences, University of Electronic Science and Technology of China, Chengdu, China
School of Mathematical sciences, University of Electronic Science and Technology of China, Chengdu, China

 

Copyright © 2017 Hongyan Liu, Jin Huang, Yubin Pan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Liu, H. , Huang, J. and Pan, Y. (2017) Numerical Solution of Two Dimensional Fredholm Integral Equations of the Second Kind by the Barycentric Lagrange Function*. Journal of Applied Mathematics and Physics, 5, 259-266. doi: 10.4236/jamp.2017.52023.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.